Alert archive / Kansas / Wind Advisories in 2006

Wind Advisory 31, NWS Wichita, KS

September 21, 200626 counties in Kansas

NWS Wichita, KS issued this wind advisory at Sep 21, 2006, 4:04 AM CDT for 26 counties in Kansas. It took effect at Sep 21, 2006, 7:00 AM CDT. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Sep 21, 2006, 4:04 AM CDT (09:04 UTC)
In effect from
Sep 21, 2006, 7:00 AM CDT
Expired
Sep 21, 2006, 6:48 PM CDT
In force
12 hr
Issued by
NWS Wichita, KS
All 26 counties

Allen County, KS, Barton County, KS, Butler County, KS, Chase County, KS, Chautauqua County, KS, Cowley County, KS, Elk County, KS, Ellsworth County, KS, Greenwood County, KS, Harper County, KS, Harvey County, KS, Kingman County, KS, Labette County, KS, Lincoln County, KS, Marion County, KS, McPherson County, KS, Montgomery County, KS, Neosho County, KS, Reno County, KS, Rice County, KS, Russell County, KS, Saline County, KS, Sedgwick County, KS, Sumner County, KS, Wilson County, KS, Woodson County, KS

The radar

The Wichita radar (KICT), 45 km from the middle of the area, began a volume at 09:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Topeka, KS (KTOP), launched 00:00Z, 9.1 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2006-09-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2006-09-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 240 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2049 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
240 m²/s²
0-3 km storm-relative helicity
456 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS73 KICT 210904
NPWICT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WICHITA KS
404 AM CDT THU SEP 21 2006

...STRONG SOUTH WINDS WILL DEVELOP TODAY...

.DEEP LOW PRESSURE ACROSS WESTERN KANSAS WILL RESULT IN STRONG
SOUTH WINDS ACROSS THE AREA TODAY.

KSZ032-033-047>053-067>072-082-083-091>096-098>100-211715-
/O.NEW.KICT.WI.Y.0031.060921T1200Z-060922T0000Z/
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-
CHASE-RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-
HARPER-SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-
LABETTE-
INCLUDING THE CITIES OF...RUSSELL...LINCOLN...GREAT BEND...
ELLSWORTH...SALINA...LYONS...MCPHERSON...MARION...
COTTONWOOD FALLS...HUTCHINSON...NEWTON...EL DORADO...AUGUSTA...
EUREKA...YATES CENTER...IOLA...KINGMAN...WICHITA...ANTHONY...
HARPER...WELLINGTON...WINFIELD...ARKANSAS CITY...HOWARD...
FREDONIA...CHANUTE...ERIE...SEDAN...COFFEYVILLE...INDEPENDENCE...
PARSONS
404 AM CDT THU SEP 21 2006

...WIND ADVISORY IN EFFECT FROM 7 AM THIS MORNING TO 7 PM CDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 7 AM THIS MORNING TO 7 PM CDT
THIS EVENING. 

STRONG SOUTH WINDS OF 25 TO 30 MPH...WITH GUSTS TO 45 MPH...WILL
DEVELOP ACROSS CENTRAL KANSAS THIS MORNING. THESE STRONG WINDS
WILL CONTINUE INTO THE AFTERNOON...WHILE ALSO OVER-SPREADING THE
FLINT HILLS AND SOUTHEAST KANSAS.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH
AND/OR WIND GUSTS OVER 45 MPH ARE EXPECTED.  WINDS THIS STRONG
CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

$$

KED
3 follow-up statements
000 
WWUS73 KICT 211631
NPWICT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WICHITA KS
1131 AM CDT THU SEP 21 2006

...STRONG SOUTH WINDS WILL CONTINUE THIS AFTERNOON...

.DEEP LOW PRESSURE ACROSS WESTERN KANSAS WILL RESULT IN STRONG
SOUTH WINDS ACROSS THE AREA THIS AFTERNOON. THE WINDS WILL
DIMINISH SOME IN CENTRAL KANSAS BY THIS AFTERNOON AS THE LOW
PRESSURE AREA MOVES OVERHEAD.

KSZ032-033-047>053-067>072-082-083-091>096-098>100-220000-
/O.CON.KICT.WI.Y.0031.000000T0000Z-060922T0000Z/
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-
CHASE-RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-
HARPER-SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-
LABETTE-
INCLUDING THE CITIES OF...RUSSELL...LINCOLN...GREAT BEND...
ELLSWORTH...SALINA...LYONS...MCPHERSON...MARION...
COTTONWOOD FALLS...HUTCHINSON...NEWTON...EL DORADO...AUGUSTA...
EUREKA...YATES CENTER...IOLA...KINGMAN...WICHITA...ANTHONY...
HARPER...WELLINGTON...WINFIELD...ARKANSAS CITY...HOWARD...
FREDONIA...CHANUTE...ERIE...SEDAN...COFFEYVILLE...INDEPENDENCE...
PARSONS
1131 AM CDT THU SEP 21 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. 

STRONG SOUTH WINDS OF 25 TO 30 MPH...WITH GUSTS TO 45 MPH...WILL
CONTINUE ACROSS CENTRAL AND SOUTH CENTRAL KANSAS THIS AFTERNOON.
THESE STRONG WINDS WILL CONTINUE INTO THE AFTERNOON FOR SOUTHEAST
KANSAS...WHILE THE WINDS WILL BEGIN TO SLACKEN SOME IN CENTRAL
KANSAS.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH
AND/OR WIND GUSTS OVER 45 MPH ARE EXPECTED.  WINDS THIS STRONG
CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

$$

KETCHAM
000 
WWUS73 KICT 212054
NPWICT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WICHITA KS
354 PM CDT THU SEP 21 2006

...STRONG SOUTH WINDS WILL CONTINUE THIS AFTERNOON INTO THIS
EVENING...

.DEEP LOW PRESSURE MOVING ACROSS CENTRAL KANSAS WILL RESULT IN
STRONG SOUTH WINDS ACROSS THE AREA THIS AFTERNOON. THE WINDS WILL
DIMINISH SOME IN CENTRAL KANSAS LATE THIS AFTERNOON AS THE LOW
PRESSURE AREA MOVES OVERHEAD...BUT WILL CONTINUE ACROSS SOUTHEAST
KANSAS THROUGH THIS EVENING.

KSZ071-072-095-096-099-100-220300-
/O.EXT.KICT.WI.Y.0031.000000T0000Z-060922T0300Z/
WOODSON-ALLEN-WILSON-NEOSHO-MONTGOMERY-LABETTE-
INCLUDING THE CITIES OF...YATES CENTER...IOLA...FREDONIA...
CHANUTE...ERIE...COFFEYVILLE...INDEPENDENCE...PARSONS
354 PM CDT THU SEP 21 2006

...WIND ADVISORY NOW IN EFFECT UNTIL 10 PM CDT THIS EVENING...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 10 PM CDT THIS EVENING. 

STRONG SOUTH WINDS OF 25 TO 30 MPH...WITH GUSTS TO 45 MPH...WILL
CONTINUE ACROSS SOUTHEAST KANSAS THROUGH THIS EVENING. THEY WILL
DIMINISH LATE THIS EVENING TO AROUND 10 TO 15 MPH.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH
AND/OR WIND GUSTS OVER 45 MPH ARE EXPECTED.  WINDS THIS STRONG
CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

$$

KSZ032-033-047>053-067>070-082-083-091>094-098-220000-
/O.CON.KICT.WI.Y.0031.000000T0000Z-060922T0000Z/
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-
CHASE-RENO-HARVEY-BUTLER-GREENWOOD-KINGMAN-SEDGWICK-HARPER-SUMNER-
COWLEY-ELK-CHAUTAUQUA-
INCLUDING THE CITIES OF...RUSSELL...LINCOLN...GREAT BEND...
ELLSWORTH...SALINA...LYONS...MCPHERSON...MARION...
COTTONWOOD FALLS...HUTCHINSON...NEWTON...EL DORADO...AUGUSTA...
EUREKA...KINGMAN...WICHITA...ANTHONY...HARPER...WELLINGTON...
WINFIELD...ARKANSAS CITY...HOWARD...SEDAN
354 PM CDT THU SEP 21 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. 

STRONG SOUTH WINDS OF 25 TO 30 MPH...WITH GUSTS TO 45 MPH...WILL
CONTINUE ACROSS CENTRAL AND SOUTH CENTRAL KANSAS THIS AFTERNOON.
THESE STRONG WINDS WILL BEGIN TO SLACKEN SOME IN CENTRAL AND SOUTH
CENTRAL KANSAS EARLY THIS EVENING.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH
AND/OR WIND GUSTS OVER 45 MPH ARE EXPECTED.  WINDS THIS STRONG
CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

$$

SCHRECK
000 
WWUS73 KICT 212348
NPWICT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WICHITA KS
648 PM CDT THU SEP 21 2006


KSZ071-072-095-096-099-100-220100-
/O.CAN.KICT.WI.Y.0031.000000T0000Z-060922T0300Z/
WOODSON-ALLEN-WILSON-NEOSHO-MONTGOMERY-LABETTE-
INCLUDING THE CITIES OF...YATES CENTER...IOLA...FREDONIA...
CHANUTE...ERIE...COFFEYVILLE...INDEPENDENCE...PARSONS
648 PM CDT THU SEP 21 2006

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN WICHITA HAS CANCELLED THE WIND
ADVISORY.

WINDS HAVE STARTED TO DECREASE ACROSS THE AREA OVER THE LAST HOUR.
THEREFORE THE WIND ADVISORY HAS BEEN CANCELLED.

$$

KSZ032-033-047>053-067>070-082-083-091>094-098-220100-
/O.CAN.KICT.WI.Y.0031.000000T0000Z-060922T0000Z/
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-
CHASE-RENO-HARVEY-BUTLER-GREENWOOD-KINGMAN-SEDGWICK-HARPER-SUMNER-
COWLEY-ELK-CHAUTAUQUA-
INCLUDING THE CITIES OF...RUSSELL...LINCOLN...GREAT BEND...
ELLSWORTH...SALINA...LYONS...MCPHERSON...MARION...
COTTONWOOD FALLS...HUTCHINSON...NEWTON...EL DORADO...AUGUSTA...
EUREKA...KINGMAN...WICHITA...ANTHONY...HARPER...WELLINGTON...
WINFIELD...ARKANSAS CITY...HOWARD...SEDAN
648 PM CDT THU SEP 21 2006

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN WICHITA HAS CANCELLED THE WIND
ADVISORY. 

WINDS HAVE STARTED TO DECREASE ACROSS THE AREA OVER THE LAST HOUR.
THEREFORE THE WIND ADVISORY HAS BEEN CANCELLED.


$$

LAWSON

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this wind advisory went out at Sep 21, 3:49 AM CDT, 15 minutes earlier.

Area forecast discussion, Sep 21, 3:49 AM CDT, 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
349 AM CDT THU SEP 21 2006

.DISCUSSION...
FORECAST CONCERNS...
WIND MACHINE AND SEVERE POTENTIAL TODAY...

VIGOROUS UPPER LOW NOW SPINNING ALONG THE COLORADO/NEW MEXICO
BORDER EARLY THIS MORNING WILL EJECT EAST-NORTHEAST WITH A
SLIGHT NEGATIVE-TILT ACROSS EASTERN KANSAS BY THIS EVENING.
THE ASSOCIATED DEEP SURFACE LOW CENTER WILL TRACK FROM WESTERN
INTO NORTH CENTRAL KANSAS THROUGH THE DAY...THEN ACROSS
SOUTHEAST NEBRASKA TONIGHT. THE RESULTING TIGHT SURFACE
GRADIENT WILL LIKELY RESULT IN SOUTHERLY WINDS AT OR ABOVE
WIND ADVISORY CRITERIA FOR PARTS OF THE DAY ACROSS MUCH OF
CENTRAL AND SOUTHEAST KANSAS. STRONGEST WINDS WILL LIKELY
TRANSLATE FROM CENTRAL KANSAS AROUND MIDDAY INTO THE SOUTHEAST
DURING THE AFTERNOON...WITH WINDS LESSENING IN THE RUSSELL AND
GREAT BEND AREAS LATE...AS SURFACE LOW NEARS THIS AREA. DESPITE
STRONG DYNAMICS/DEEP VERTICAL WIND SHEAR TODAY...THE LOW LEVEL
MOISTURE RETURN WILL REMAIN RATHER MODEST WITH CAPE VALUES
GENERALLY 1000 J/KG OR LESS. THE DEVELOPMENTAL DRY SLOT IS STILL
FORECAST TO SWEEP NORTHEAST ACROSS SOUTH CENTRAL KANSAS BY MIDDAY.
THE DRY MID LEVEL AIR AND COLD ADVECTION ARRIVING IN THE AFTERNOON
WILL STEEPEN LAPSE RATES ACROSS PORTIONS OF CENTRAL KANSAS INTO
THE FLINT HILLS. HOWEVER MODEL SIGNALS SUGGEST THAT AIRMASS WILL
BECOME SATURATED NEAR 850MB LEVEL...WITH STRATOCU CEILINGS LIKELY
LIMITING SURFACE HEATING INTO THE AFTERNOON. EVEN SO...THE STRONG
FORCING AHEAD OF THE APPROACHING TROF AND ASSOCIATED UPPER JET
DYNAMICS WILL LIKELY BE SUFFICIENT FOR LOW-TOPPED SUPERCELL STORMS
ALONG THE DRYLINE FRONT...WHICH WILL SWEEP EAST-NORTHEAST ACROSS
CENTRAL KANSAS THROUGH MID-AFTERNOON...THEN ACROSS THE FLINT
HILLS DURING THE LATE AFTERNOON/EARLY EVENING. CONSIDERING THE
STRENGTH OF THE SYNOPTIC WINDS TODAY...IT WILL NOT TAKE MUCH FOR
THE SUPER-IMPOSED CONVECTION TO TRANSLATE SOME OF THE MOMENTUM
DOWNWARD FROM THE 50-60KT SOUTHERLY WINDS A FEW THOUSAND FEET TO
THE SURFACE. HAVE ALREADY SEEN A BIT OF THIS ON A LIMITED SCALE
WITH CONVECTION EARLY THIS MORNNG. SOME LARGE HAIL IS ALSO
EXPECTED...WITH A CONDITIONAL RISK FOR A FEW TORNADOES...IF A BIT
MORE SURFACE HEATING RESULTS...WHICH COULD INCREASE 0-3KM CAPE
VALUES THIS AFTERNOON.

AFTER THIS EVENING...CONVECTIVE CHANCES WILL CONTINUE FOR
EXTREME SOUTHEAST KANSAS INTO FRIDAY...AS SURFACE FRONT STALLS
JUST TO THE SOUTH OF THE AREA...AWAITING NEXT SHORTWAVE WHICH
WILL DIVE ACROSS THE INTER-MOUNTAIN WEST. THIS SYSTEM WILL
SHEAR EASTWARD ACROSS THE CENTRAL PLAINS ON SATURDAY...WITH
PRECIPITATION CHANCES INCREASING/RETURNING TO THE ENTIRE AREA
FRIDAY NIGHT AND SATURDAY...WITH CLEARING IN ITS WAKE LATE IN
THE WEEKEND. SOME MODIFICATION TO GOING TEMPERATURES AND POPS
WITH TREND TO COOLER WEATHER OVER THE WEEKEND.

DARMOFAL

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    75  55  80  57 /  80  40  10  30
HUTCHINSON      74  53  77  55 /  80  30  10  40
NEWTON          73  54  79  56 /  80  40  10  40
ELDORADO        74  56  81  58 /  80  50  10  40
WINFIELD-KWLD   76  57  82  59 /  80  50  20  30
RUSSELL         70  51  72  50 /  80  40  10  50
GREAT BEND      72  51  74  52 /  80  30  10  40
SALINA          73  54  76  54 /  80  40  10  50
MCPHERSON       73  53  77  55 /  80  40  10  40
COFFEYVILLE     75  59  84  61 /  80  70  20  50
CHANUTE         73  57  82  59 /  80  70  20  50
IOLA            73  57  81  59 /  80  70  20  50
PARSONS-KPPF    74  58  83  60 /  80  70  20  50

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY FROM 7 AM THURSDAY TO 7 PM THURSDAY FOR KSZ032-033-
047>053-067>072-082-083-091>096-098>100.

&&
Hazardous weather outlook, Sep 20, 9:55 PM CDT, 6 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE
NATIONAL WEATHER SERVICE WICHITA KS
955 PM CDT WED SEP 20 2006

KSZ032-033-047>053-067>072-082-083-091>096-098>100-212145-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
955 PM CDT WED SEP 20 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...TONIGHT

THUNDERSTORMS ARE LIKELY TONIGHT...ESPECIALLY AFTER 3 AM...FOR
CENTRAL AND SOUTH CENTRAL KANSAS. THERE IS A CHANCE FOR
THUNDERSTORMS LATE TONIGHT ACROSS SOUTHEAST KANSAS. A FEW STRONG
STORMS WILL BE POSSIBLE...FOR AREAS MAINLY ALONG AND WEST OF THE
KANSAS TURNPIKE... WITH HAIL UP TO NICKEL SIZE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

STRONG WINDS ARE POSSIBLE ON THURSDAY AHEAD OF THE NEXT LOW PRESSURE
SYSTEM. THESE WINDS COULD BE SUSTAINED AROUND 30 TO 35 MPH...WITH
GUSTS AS HIGH AS 40 MPH IN SOME LOCATIONS. STAY TUNED FOR POSSIBLE
WIND ADVISORIES FOR THURSDAY AFTERNOON AND EVENING.

THUNDERSTORMS ARE EXPECTED ACROSS MUCH OF THE AREA ON THURSDAY.
SEVERE STORMS WILL BE POSSIBLE FOR LOCATIONS GENERALLY ALONG AND
WEST OF INTERSTATE 135 THURSDAY AFTERNOON. THE MAIN THREATS WILL BE
HAIL TO QUARTER SIZE AND WINDS TO 60 MPH. HOWEVER...IF THE AREA OF
CONCERN RECEIVES SOME SUNSHINE THURSDAY AFTERNOON...A COUPLE
TORNADOES CANNOT BE RULED OUT.

ISOLATED THUNDERSTORMS WILL BE POSSIBLE ACROSS THE ENTIRE AREA ON
FRIDAY NIGHT AND SATURDAY. HOWEVER THE STORMS ARE NOT EXPECTED TO
BE STRONG OR SEVERE AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION MAYBE NEEDED FOR CENTRAL AND SOUTH
CENTRAL KANSAS THURSDAY AFTERNOON.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR
WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP

KED/SCHRECK/LAWSON

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 21, 1:54 PM CDTTornado WarningICTRussell36 min
Sep 21, 2:55 PM CDTTornado WarningICTLincoln25 min
Sep 21, 3:34 PM CDTTornado WarningICTRice26 min
Sep 21, 3:46 PM CDTTornado WarningICTEllsworth, Saline44 min
Sep 21, 4:01 PM CDTTornado WarningICTSedgwick31 min
Sep 21, 4:08 PM CDTTornado WarningICTLincoln19 min
Sep 21, 4:16 PM CDTTornado WarningICTLincoln, Saline21 min
Sep 21, 4:29 PM CDTTornado WarningICTButler, Harvey, Marion29 min
Sep 21, 5:07 PM CDTTornado WarningICTLincoln27 min

Nearby

Wind Advisories in Kansas, 2006Every wind advisory in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.